# SDR SWIA200616632

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 7,427 hours, 5,741 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH TRIM INOP USING CAPTAINS TRIM SWITCH.  REPLACED PITCH/TRIM SWITCH ON CAPT SIDE IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
